# SDR UALA2010020500465

- Difficulty date: February 5, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 68,788 hours, 19,867 cycles
- Engine: Pwa PW2040
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL OVERBURN IN EXCESS OF 4,200 POUNDS. WINDS WERE AS FORECAST. CONFERRED WITH ENGINE CONTROLLER. NO UNUSUAL FAULTS NOTED ON ECM. FUEL BURN AND VALVE OPERATION NORMAL. FLEET CONTROLLER AND DISPATCHER CONFERRED WITH. NO PRIOR HISTORY. CREW WILL SEND ABNORMAL FUEL BURNOUT REPORT. STUCK TANKS AFTER FUELING AND FUEL QTY ON STICKS READ WITHIN TOLERANCES.
